# SDR HEEA202406170001

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 13,786 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 9255004803101
- Part serial: C20400281
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAIL CAUTION IN FLIGHT DURING BEFORE LANDING CHECKS. ATTEMPTS TO RESET THE GENERATOR WERE NOT SUCCESSFUL AND AIRCRAFT WAS RETURNED TO HMA.
